In the past while on it at 10 mg.'s I was also taking hormones and supplements; along with having assumed off and on thyroid problems and that med as an addition occasionally. With all of that in my system I always had late afternoon anxiety mind racing that reoccured at least 6 hours before my next dose.I finally succeeded in weaning off most and am presently off all but the ecitalopram, clonazapram, and a couple of vitamins. Yet I still have that aweful anxiety and mind racing that happens long before my medicine is due. My doctor suggested that I increase the escitalopram to 15 mgs that may be I am metabolizing it too quickly or it is just not enough. Has anyone else had that problem with lingering anxiety? Sorry if it looks like I ramble.
This is not all that unusual. I'd advise not to increase as it could make this worse, why Drs are so quick to double dosages with meds like these I'll never understand. In the end the Dr's decisions are the way you must go, as opinions on the Internet can send your anxiety through the roof because they're all over the map and unfounded. Mine included.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jul 2013 • 2 answers
Updated 23 Oct 2015 • 2 answers
Updated 6 Jun 2016 • 2 answers
Updated 23 Nov 2016 • 1 answer
Escitalopram - Lexapro dosage increase from 5mg to 10mg. Does it take another 4-6 weeks to feel the?
Updated 9 Sep 2017 • 2 answers